# SDR ASAA2016021515856

- Difficulty date: February 15, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 311-329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FLOOR SUPPORTS BS 311-329, RBL 32 CRACKED AT 2 UPPER FLOORBOARD ATTACH HOLES.  ACFT GROUNDED. R & R 141A5410-12 INTERCOSTAL IAW SRM 51-40-02 AND SRM 51-40-05.
